Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 473539, 15 pages
http://dx.doi.org/10.1155/2015/473539
Research Article

Global Analysis of a Delayed Impulsive Lotka-Volterra Model with Holling III Type Functional Response

School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Received 9 July 2014; Revised 6 October 2014; Accepted 6 October 2014

Academic Editor: Shaofan Li

Copyright © 2015 Hui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. X. Liu, “Impulsive periodic oscillation for a predator-prey model with Hassell-Varley-HOLling functional response,” Applied Mathematical Modelling, vol. 38, no. 4, pp. 1482–1494, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. S. Lv and Z. J. Du, “Existence and global attractivity of a positive periodic solution to a Lotka-Volterra model with mutual interference and Holling III type functional response,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 3654–3664, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. X. Song and Y. Li, “Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 64–79, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. Wang and Y. Zhu, “Periodic solutions, permanence and global attractivity of a delayed impulsive prey-predator system with mutual interference,” Nonlinear Analysis: Real World Applications, vol. 14, no. 2, pp. 1044–1054, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. Yao, S. Xie, and N. Yu, “Dynamics of cooperative predator-prey system with impulsive effects and Beddington-DeAngelis functional response,” Journal of the Egyptian Mathematical Society, vol. 21, no. 3, pp. 213–223, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Zhang, Y. Shen, and B. Chen, “Positive periodic solutions in a non-selective harvesting predator-prey model with multiple delays,” Journal of Mathematical Analysis and Applications, vol. 395, no. 1, pp. 298–306, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. P. Hassell, “Density dependence in single-species population,” The Journal of Animal Ecology, vol. 44, no. 1, pp. 283–295, 1975. View at Publisher · View at Google Scholar
  8. Z. J. Du and Y. S. Lv, “Permanence and almost periodic solution of a Lotka-Volterra model with mutual interference and time delays,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 1054–1068, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977.
  10. C. Shen, “Permanence and global attractivity of the food-chain system with Holling IV type functional response,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 179–185, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Lu, “On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1746–1753, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. I. Barbalat, “Systems dequations differential doscillations nonlinearities,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 4, no. 2, pp. 267–270, 1959. View at Google Scholar